EconPapers    
Economics at your fingertips  
 

Double income taxation as a response to tax competition in the EU

Lüder Gerken, Jörg Märkt and Gerhard Schick

Intereconomics: Review of European Economic Policy, 2001, vol. 36, issue 5, 244-254

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02928978 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:intere:v:36:y:2001:i:5:p:244-254

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

Access Statistics for this article

Intereconomics: Review of European Economic Policy is currently edited by Brigitte Preissl and Derek Kruse

More articles in Intereconomics: Review of European Economic Policy from Springer, German National Library of Economics, Centre for European Policy Studies (CEPS)
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-06
Handle: RePEc:spr:intere:v:36:y:2001:i:5:p:244-254